| Catalog Number |
E2012-10 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.At this time the root cause of the reported issue could not conclusively be determined.The lot number of the product was not provided.Therefore, we're unable to perform a lot review.Note: this is report 2 of 2 related to the second shunt used in the event.Report 1220948-2043-00085 was submitted for the first device involved in this event.
Event or Problem Description
It was reported that the pruitt carotid shunt balloon would not inflate because the slider kept coming off the safety balloon during a carotid endarterectomy procedure.A different shunt was used.No injury was reported to the patient.Note: this is report 2 of 2 related to the second shunt used in the event.Report 1220948-2043-00085 was submitted for the first device involved in this event.